# SDR FDEA202202070444

- Difficulty date: February 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Track
- Part number: AFA77957
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SEAT TRACK AT STA 1901 LBL 23 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED NEW SECTION OF SEAT TRACK AT STA. 1901 LBL 23 REF SRM 53-00-  52-2R REPAIR 1, FIG. 201, SHEET 1-3 AND REF DOUGLAS DRWG AFA7795.   "MAJOR REPAIR"
